Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 2, Number 20
HTML articles powered by AMS MathViewer

Calculating machine solution of quadratic and cubic equations by the odd number method
W. E. Bleick PDF
Math. Comp. 2 (1947), 321-324
Film Slide Rule
G. R. Stibitz PDF
Math. Comp. 2 (1947), 325-325
On a Scarce Factor Table
N. G. W. H. Beeger PDF
Math. Comp. 2 (1947), 326-330
A note on the inversion of power series
H. Chernoff PDF
Math. Comp. 2 (1947), 331-335
Recent Mathematical Tables
Franklin O. Rose PDF
Math. Comp. 2 (1947), 335-349
Mathematical Tables—Errata
PDF
Math. Comp. 2 (1947), 350-353
Unpublished Mathematical Tables
PDF
Math. Comp. 2 (1947), 353-354
Automatic Computing Machinery
PDF
Math. Comp. 2 (1947), 354-370
The Zuse computer
Roger C. Lyndon PDF
Math. Comp. 2 (1947), 355-359
Other Aids to Computation
PDF
Math. Comp. 2 (1947), 370-371
Notes
PDF
Math. Comp. 2 (1947), 371-374
Queries
PDF
Math. Comp. 2 (1947), 374
Queries—Replies
PDF
Math. Comp. 2 (1947), 374-375
Corrigenda
PDF
Math. Comp. 2 (1947), 375
Index to MTAC I: numbers 1–12, II: 13–30, 1943–1947 Supplementing the Index in number 12
PDF
Math. Comp. 2 (1947), 376-404